# SDR R61A2023081800429

- Difficulty date: July 31, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003705007
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

****MAJOR**** FWD FUSE SKIN HAS 2 DENTS FR 13-14 STR 15L-17L.REPAIRED IN W ETD2015-170-062712 REV D****MAJOR*****
